24 Apr 2010
* NSAIDs may cause an increased risk of serious cardiovascular thrombotic events, myocardial infarction, and stroke, which can be fatal. This risk may increase with duration of use. Patients with cardiovascular disease or risk factors for cardiovascular disease may be at greater risk. (See WARNINGS.)
* Sulindac is contraindicated for the treatment of peri-operative pain in the setting of coronary artery bypass graft (CABG) surgery.
* NSAIDs cause an increased risk of serious gastrointestinal adverse events including bleeding, ulceration, and perforation of the stomach or intestines, which can be fatal. These events can occur at any time during use and without warning symptoms. Elderly patients are at greater risk for serious gastrointestinal events.
For more details please read: http://www.drugs.com/cdi/clinoril.html
24 Apr 2010
From what I read, it can cause stomach and intestinal pain. There are other side effects like dizziness, slight headaches, but I copied this part from the medication info. Please don't let it upset you but it is important.
"Most important fact about Sulindac
You should have frequent checkups with your doctor if you take Clinoril regularly. Ulcers or internal bleeding can occur without warning.
Read more: http://www.drugs.com/mtm/sulindac.html
I would suggest calling your doctor and let them know the pain you are having. I'm sure it's ok, but please be safe and call.
I hope you feel better soon.
- Sulindac Information for Consumers
- Sulindac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sulindac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
what medicine should i take
3 answers • 27 Aug 2009
my dog was spade and given tramadol for pain she consequently developed loose bloody bowels after taking this drug she had no previous history of ...
4 answers • 28 Mar 2014
... Severe pain all night and I just took the low dose liquid. I had a small bowel resection in 2012. I have only one partial kidney left. I took ...
1 answer • 9 Apr 2014
Has anyone suffered severe constipation &/or other gastrointestinal problems - even after no longer taking Cholestyramine ? If so - have you ...
0 answers • 19 Oct 2014
... dissacharidase deficiency?
1 answer • 30 Dec 2014